MAUDE Adverse Event Report: US ENDOSCOPY; CARR-LOCKE INJECTION NEEDLE

US ENDOSCOPY; CARR-LOCKE INJECTION NEEDLE
Model Number 00711811
Medical Device Problem Code Ejection Problem (4009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via medwatch that their carr-locke injection needle would not prime before going into the scope.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event was not available for evaluation.Without the return or inspection of the device, a root cause cannot be determined.The instructions for use states, "carefully remove the tip protector from the distal tip of the needle.Actuate the proximal luer back and forth, visually observing the needle being adequately advanced from the device's distal end.The spring-loaded handle assists in needle retraction; however, always visually check the retraction as well.Note: do not stretch the device because stretching may cause the needle projection length to be altered.Do not attempt to actuate the injection needle with the catheter in a straightened position.The injection needle has been engineered and manufactured with a specific "preload" that is necessary to assure the full projection and full retraction of the needle from the distal hub when the device is in very tortuous configurations." in-service training was offered on the proper use and operation of the carr-locke injection needle, however the user facility declined.The device history record (dhr) for the subject lot was reviewed and no issues were noted.A review of complaint records for the subject lot was reviewed and confirmed this to be an isolated event.No additional issues have been reported.

Brand Name
NA
Common Device Name
CARR-LOCKE INJECTION NEEDLE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
4402597401
MDR Report Key25302700
Report Number1528319-2026-00061
Device Sequence Number9249204
Product Code FBK
UDI-Device Identifier00724995180881
UDI-Public(01)00724995180881(11)260202(17)290202(10)13326709
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K971842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711811
Device Catalogue Number00711811
Device Lot Number(10)13326709
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown